# SDR CALA0300510

- Difficulty date: September 3, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 53,389 hours, 29,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FRAME AT STA 793 BETWEEN S26R AND S25R IN AFT CARGO COMPARTMENT. THE FRAME WAS REPAIRED IAW SRM 51-40-02.
